I have had high blood pressure for most have my life requiring three medications to control it. About a month ago, I started to have extreme low blood pressure causing me to faint. I have now been completely taken off two off the medications and the third will be stopped shortly. I know this seems strange but with no other life changes, med. changes, weight loss etc.... why would my blood pressure suddenly go to the other extreme so quickly?? I have fainted three times, and remain hypotensive. Should I be concerned? My doctor doesn't seem to be and we are talking about 80/50 at times?? Should I worry it will rebound?? I had a slight stroke affecting my right eye sight only two months ago.
This happens to me about every year or so. I drop from 120/80 to 90/60 and start to be tired all the time (never fainted, but probably close). I decrease a med (I was on 4 at fairly high doses and am now on 3 at their lowest dose) and it goes back to normal for another year and then it gets low again. I am attributing it to age. My activity and diet don't significantly change over those periods and they are not always at certain times of the year. The only rebounds I have had have been short lived and CAN be attributed to activity and diet (Christmas break especially when I don't go to the gym as much and eat too much junk) Generally an extra dose of something for two days and a return to the regular routine gets me back to 120/80. I have never had to increase back to an old dose.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.